# SDR CALA0100591

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 46,959 hours, 26,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FORWARD OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE DURING TEST.  THE B5-103 BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-53-00.
